MAUDE Adverse Event Report: DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9500-174
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a detached or missing sensor wire occurred.The sensor was inserted into the back of upper arm on (b)(6) 2025.Data was received but not investigated as data will not confirm the issue.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent to the initial mdr, it was determined that a report was submitted in error.Upon further review, it was determined that the patient allegation does not meet the criteria of a reportable event.
 
Additional Manufacturer Narrative
(b)(4).3004753838-2025-251883 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.

Brand Name
STELO GLUCOSE BIOSENSOR SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key23009300
Report Number3004753838-2025-251883
Device Sequence Number21258342
Product Code SAF
UDI-Device Identifier00386270004338
UDI-Public(01)00386270004338(11)250401(17)260930(10)1725112002
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K234070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2026
Device Model Number9500-174
Device Catalogue NumberSTP-XN-001
Device Lot Number1725112002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale